Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code
Head Injury (1879)
Date of Event
12/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Implant loss due to trauma is a known complication associated with percutaneous implant systems, considered in the risk management file and communicated in the ifu.There are no indications that the occurred is a result of manufacturing or component failure.These incidents do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient.